# SDR AALA202402159846

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 30,140 hours, 9,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LEFT HAND AFT EMERGENCY EXIT DOOR DAMPER PRESSURE (APPROXIMATELY 1600 PSI IN YELLOW BAND) REQUIRES SERVICING. SERVICED LEFT HAND AFT EMERGENCY EXIT DOOR DAMPER PRESSURE PER AMM 52-22-00.
